# SDR CA960328002

- Difficulty date: March 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC7103
- System (JASC): 3233 · Landing Gear Actuator
- Part: Bolt
- Part number: 155681
- Condition: Seized
- Location: Rh Mlg Actuator
- Component: 155507
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN)RH MAIN LANDING GEAR WOULD NOT RETRACT. CYLINDER LUGS HAD FAILED. SUSPECTED THAT THE BOLT P/N 15568-1 HAD SEIZED INSIDE OF BUSHING P/N 15513-1. NEW ACTUATOR INSTALLED.
